... the lips and face)It is swelling of the lips and face. No difficulty breathing.Will a antihistamine help the side effects?
I am a 34 year old female who was put on Lisinopril in September of this year due to high blood pressure. (my first time being prescribed blood pressure medication). After about a month I began to experience severe itching (feet, hands,back,scalp,face, and legs) tried taking Benadryl and it did not help. After contacting my doctor I was out on Azor and after about a month I started to experience the same symptoms, I just started Bystolic. Be really careful and monitor the side effects you are experiencing. You may need to change medications.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 3 answers
Posted 10 May 2011 • 2 answers
Posted 18 Nov 2013 • 3 answers
My husband had an allergic reaction to lisinopril (angiodema) and was removed from lisinopril after?
Posted 21 Mar 2015 • 2 answers
Posted 7 Apr 2015 • 1 answer